The Vestibular Migraine & Secondary Hydrops Community
Read our welcome post, user support wiki & visit our member recommended products page

Getting there!!!!!!


#65

Its amazing isnt what these drugs do to your brain…i quite enjoy some of mine and gutted when my alarm goes off at 6am!!!
Jo


#66

Yeah, they (vivid dreams) can go the other way too unfortunately, some of which still haunt me.


#67

Yes Erik
I did have nightmares the 1st week…then they went and now its like im going to the cinema every night!
Jo


#68

I might get try it again. I love hearing success stories on here. im sure you will only get better too, as you have barely just started, and you can always raise your dose.


#69

Yes im just a baby on the road to recovery on Venlafaxine and like you say on a small dose. Ive suffered severe MAV for 4 years and never thought i would recover to 70% ever. The 30% that lets me down is the 1st hour or 2 of the day. I am very dizzy getting dressed and travelling into work. No matter what i do its there every morning
Jo


#70

Im confident that you will get better with time, but if you dont feel better in a couple more months Id suggest going to 75mg.


#71

Thank you so much for the reassurance and advice…i think going up to 75mg is going to be my neuros next option. I had Botox Injections and tge Flu Injections within a week of each other and my dizzines has ramped back up. Even had a couple of nasty headaches


#72

Seems many people have reacted to Flu Jab this year. I had a funny telapse after (see my Personal Diary). I didn’t link the two but @flutters did! Helen


#73

Yes Helen…i have felt headachy and shivery and lethargic ever since both treatments.
Happy New Year!!!